# SDR IPXA09M57729

- Difficulty date: September 19, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 50,901 hours, 7,691 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C REPAIR SURVEY SEQUENCE NR 278-W3-03 LT NR 1 SLAT EXISTING REPAIR EXTERNAL DOUBLER DOES NOT CORRELATE TO SRM AND ALSO OVER COUNTER SUNK DOUBLER.  REMOVED DOUBLER, REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIRS IAW SAA EA 011-5730-01-A2038 ISSUE A AND IPXA EO MD11-5750-35166-A.
